# SDR FDEA201105171859

- Difficulty date: May 17, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338118A
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA. 345, LBL10 CORRODED. REMOVED; .040", FOUND TO BE OUT OF LIMITS PER SRM 53-00-51, DETAIL 3. REMOVED FLOORBEAM PER SRM 51-40-02.   FABRICATED NEW FLOORBEAM PER SRM 53-10-51 & INSTALLED PER SRM 51-40-02. MAJOR REPAIR
